# SDR FDEA202306211067

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 94,303 hours, 22,330 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: 683L217G04
- Part serial: R592048
- Condition: Unknown
- Location: Zone 400
- Part time: 46,109 hours, 12,608 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, E
- Precautionary procedure: E

## Discrepancy

AT 500  AGL, AFTER TAKEOFF FROM CYYZ, AIRCRAFT EXPERIENCED SIGNIFICANT AIRFRAME VIBRATION AND  LEVEL 1, 1 PRESS FAULT (#1 ENG N1 U/L).  DECLARED  EMERGENCY, PERFORMED APPROPRIATE QRH PROCEDURES,  AND RETURNED TO CYYZ.  #1 T/R   RESTORED TO NORMAL OPS.
